# SDR DALA2017041503084

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1429
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY HAS A CRACKED LONGERON 16R, BS 1429. THE LONGERON WAS REPLACED IAW SRM 51-30-5, AND 51-30-2.
